# SDR CA190411015

- Difficulty date: April 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 478443
- Condition: Broken
- Location: Nlg Door Link
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, THE LH AND RH INDICATE GREEN DOWN AND LOCK BUT THE NLG REMAINS RED, THE AMBER GEAR DOOR LIGHTS ALSO REMAIN ILLUMINATED. AFTER 15 SECONDS, THE NLG NOW INDICATE GREEN DOWN AND LOCK. ALTERNATE INDICATION ALSO SHOWS 3 GREEN. THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT. UPON MTC TROUBLESHOOTING, IT WAS DISCOVERED THAT THE SPRING ASSY ON THE NLG DOOR LINK ASSY WAS BROKEN. THE SPRING ASSEMBLY WAS REPLACED, OPERATIONAL TEST OF THE LANDING GEAR RETRACTION AND EXTENSION SYSTEM CARRIED OUT WITH NO FURTHER FAULT NOTED. (TC# 20190411015)
